Lobular panniculitis after subcutaneous administration of Interleukin-2 (IL-2), and its exacerbation during intravenous therapy with IL-2

J. W. Baars, J. L L M Coenen, J. Wagstaff, P. Van Der Valk, H. M. Pinedo

Research output: Contribution to journalArticle

Abstract

Interleukin-2 (IL-2) is now registered for the treatment of renal cell carcinoma in a number of European countries. The subcutaneous (sc) route of administration is being used increasingly because of its better toxicity profile compared with higher dose intravenous (iv) protocols. We report here a patient who developed a lobular panniculitis at the site of sc IL-2 injection which prevents continuation of sc therapy. Subsequent administration of the same IL-2 dose by iv injection caused recurrence of the problem again necessitating discontinuation of IL-2 treatment.

Original languageEnglish (US)
Pages (from-to)698-699
Number of pages2
JournalBritish Journal of Cancer
Volume66
Issue number4
StatePublished - 1992
Externally publishedYes

Fingerprint

Panniculitis
Interleukin-2
Therapeutics
Renal Cell Carcinoma
Intravenous Injections
Recurrence
Injections

ASJC Scopus subject areas

  • Cancer Research
  • Oncology

Cite this

Baars, J. W., Coenen, J. L. L. M., Wagstaff, J., Van Der Valk, P., & Pinedo, H. M. (1992). Lobular panniculitis after subcutaneous administration of Interleukin-2 (IL-2), and its exacerbation during intravenous therapy with IL-2. British Journal of Cancer, 66(4), 698-699.

Lobular panniculitis after subcutaneous administration of Interleukin-2 (IL-2), and its exacerbation during intravenous therapy with IL-2. / Baars, J. W.; Coenen, J. L L M; Wagstaff, J.; Van Der Valk, P.; Pinedo, H. M.

In: British Journal of Cancer, Vol. 66, No. 4, 1992, p. 698-699.

Research output: Contribution to journalArticle

Baars, J. W. ; Coenen, J. L L M ; Wagstaff, J. ; Van Der Valk, P. ; Pinedo, H. M. / Lobular panniculitis after subcutaneous administration of Interleukin-2 (IL-2), and its exacerbation during intravenous therapy with IL-2. In: British Journal of Cancer. 1992 ; Vol. 66, No. 4. pp. 698-699.
@article{4bb05f136a744383939e777efb36dc1e,
title = "Lobular panniculitis after subcutaneous administration of Interleukin-2 (IL-2), and its exacerbation during intravenous therapy with IL-2",
abstract = "Interleukin-2 (IL-2) is now registered for the treatment of renal cell carcinoma in a number of European countries. The subcutaneous (sc) route of administration is being used increasingly because of its better toxicity profile compared with higher dose intravenous (iv) protocols. We report here a patient who developed a lobular panniculitis at the site of sc IL-2 injection which prevents continuation of sc therapy. Subsequent administration of the same IL-2 dose by iv injection caused recurrence of the problem again necessitating discontinuation of IL-2 treatment.",
author = "Baars, {J. W.} and Coenen, {J. L L M} and J. Wagstaff and {Van Der Valk}, P. and Pinedo, {H. M.}",
year = "1992",
language = "English (US)",
volume = "66",
pages = "698--699",
journal = "British Journal of Cancer",
issn = "0007-0920",
publisher = "Nature Publishing Group",
number = "4",

}

TY - JOUR

T1 - Lobular panniculitis after subcutaneous administration of Interleukin-2 (IL-2), and its exacerbation during intravenous therapy with IL-2

AU - Baars, J. W.

AU - Coenen, J. L L M

AU - Wagstaff, J.

AU - Van Der Valk, P.

AU - Pinedo, H. M.

PY - 1992

Y1 - 1992

N2 - Interleukin-2 (IL-2) is now registered for the treatment of renal cell carcinoma in a number of European countries. The subcutaneous (sc) route of administration is being used increasingly because of its better toxicity profile compared with higher dose intravenous (iv) protocols. We report here a patient who developed a lobular panniculitis at the site of sc IL-2 injection which prevents continuation of sc therapy. Subsequent administration of the same IL-2 dose by iv injection caused recurrence of the problem again necessitating discontinuation of IL-2 treatment.

AB - Interleukin-2 (IL-2) is now registered for the treatment of renal cell carcinoma in a number of European countries. The subcutaneous (sc) route of administration is being used increasingly because of its better toxicity profile compared with higher dose intravenous (iv) protocols. We report here a patient who developed a lobular panniculitis at the site of sc IL-2 injection which prevents continuation of sc therapy. Subsequent administration of the same IL-2 dose by iv injection caused recurrence of the problem again necessitating discontinuation of IL-2 treatment.

UR - http://www.scopus.com/inward/record.url?scp=0026663043&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0026663043&partnerID=8YFLogxK

M3 - Article

C2 - 1419609

AN - SCOPUS:0026663043

VL - 66

SP - 698

EP - 699

JO - British Journal of Cancer

JF - British Journal of Cancer

SN - 0007-0920

IS - 4

ER -